# SDR DALA2024121711767

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB BTW STA Y=908 TO STA Y=927. SUMMARY OF NRC 00725: CORROSION LEVEL 2. CORROSION ON LH CUSP WEB BTW STA Y=908 TO STA Y=927 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4, REPAIR 4, PAR 6 FIG 208. (LP #0713769)
